Im on 40 mg of latuda and i am wondering if i should be worried about psychosis. Basically the only paranoia i feel is about catfishing. Basically i talk to certain guys on dating profile apps, and something about them not everyone but some makes the idea they might be a catfish. Either thinking thet could be my ex bf or someone else trying to get naked pictures from me. Then in another situation One guy on facebook who was 44 said “ill be your friend” and it was something about the way he said it that made me think it could have been my dad after i posted on facebook about not having any friends. The profile didnt have a photo but then at the same time he was a friend of a facebook friend so its a little illogical that its my dad. Is it an intrusive thought? Just normal? Id hate to go back on 80 mg just for this but i dont wanna end up how i was in psychosis thinking even the national news is about me.
nothing wrong if you go on 80 mg of Latuda. sanity is more important. Now I’m on 100 mg.
why are you worried about your dad? Just never ever send naked pictures to anyone at all. Maybe your husband if you get married. So just stay calm… get off dating sites until you feel confident.
Well, according to the internet
LATUDA has been shown to be effective in a dose range of 40 mg per day to 160 mg per day
But whether or not 40mg is sufficient for you, only you can tell.
Don’t give people on the internet naked pictures of yourself.
I was even paranoid one guy was my roommate. I guess ill go back on 80 if it continues. I hate the akathisia
Can you talk to your doctor about going back up in steps? Maybe you don’t need 80mg. How come you were on 80 to begin with? Maybe try 60 next?
The primary care doctor converted my 2 mg twice a day risperdal to 80 mg once a day latuda. I was on that milligram of risperdal because i had psychosis
You don’t seem to be doing so well on 40 to be honest. I’d talk to your doctor about upping the dose.
If it were me, I’d try 60 first for a short while, as I might get lucky. Then it might be necessary to go back to 80.
But all of this has to be done with your doctors cooperation / consent.